Автор | Whan, J. M' |
Дата выпуска | 1915 |
dc.description | The following note shows how the conditions for the reality or equality of the roots of a cubic can be obtained from the similar conditions for a quadratic. The method does not involve the use of the calculus or the properties of turning points, nor of the imaginary cube roots of unity. |
Формат | application.pdf |
Издатель | Cambridge University Press |
Копирайт | Copyright © Edinburgh Mathematical Society 1915 |
Название | Discrimination of the Roots of a Cubic Equation by Elementary Algebra |
Тип | research-article |
DOI | 10.1017/S175774890000150X |
Print ISSN | 1757-7489 |
Журнал | Mathematical Notes |
Том | 19 |
Первая страница | 213 |
Последняя страница | 214 |